Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 120, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 3:31 PM EST for Jones County, Monroe County, Georgia. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 3:31 PM EST (20:31 UTC)
- Expired
- Feb 7, 2020, 11:39 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at GA 18 at Dames Ferry (DFYG1).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02212735, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
074
WGUS42 KFFC 072031
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
331 PM EST Fri Feb 7 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Ocmulgee River near Dames Ferry affecting Jones and Monroe
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC169-207-081031-
/O.NEW.KFFC.FL.W.0120.200207T2031Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2020Z.000000T0000Z.NO/
331 PM EST Fri Feb 7 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Dames Ferry.
* From this afternoon until further notice.
* At 3 PM Friday the stage was 15.9 feet...and rising slowly.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas and portions of
river access roads...upstream and downstream from the gage on Dames
Ferry Road or Georgia Highway 18 will begin to flood.
&&
LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
3290 8372 3301 8376
$$3 follow-up statements
410
WGUS82 KFFC 072121
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
421 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Dames Ferry affecting Jones and Monroe
Counties
GAC169-207-081120-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2045Z.000000T0000Z.NO/
421 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Dames Ferry.
* Until further notice.
* At 4 PM Friday the stage was 16 feet, and rising.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet, Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas and portions of
river access roads, upstream and downstream from the gage on Dames
Ferry Road or Georgia Highway 18 will begin to flood.
&&
LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
3290 8372 3301 8376
$$837
WGUS82 KFFC 080112
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
812 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
...The Flood Warning continues for the following rivers in Georgia...
Towaliga River near Juliette affecting Monroe County
Ocmulgee River near Dames Ferry affecting Jones and Monroe
Counties
GAC207-081512-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Towaliga River near Juliette.
* Until further notice.
* At 7 PM Friday the stage was 16.5 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas of Byars Road...
downstream and right bank from the gage on Monticello Highway or
Georgia Highway 83 will begin to flood.
&&
LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396
$$
GAC169-207-081512-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2215Z.000000T0000Z.NO/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Dames Ferry.
* Until further notice.
* At 7 PM Friday the stage was 16.2 feet...falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16.0 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas and portions of
river access roads...upstream and downstream from the gage on Dames
Ferry Road or Georgia Highway 18 will begin to flood.
&&
LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
3290 8372 3301 8376
$$
GAC021-153-169-207-289-081512-
/O.EXT.KFFC.FL.W.0100.000000T0000Z-200212T1200Z/
/MACG1.1.ER.200207T0006Z.200208T1200Z.200212T0600Z.NO/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 7 PM Friday the stage was 25.1 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 25.6 feet by Saturday
morning. The river will fall below flood stage early Wednesday
morning.
* At 25 feet, Minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up
to 5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1
to 7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC235-081512-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-200209T0807Z/
/TSCG1.1.ER.200207T1545Z.200208T0500Z.200209T0207Z.NO/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until late Saturday night.
* At 7 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 13.2 feet by after Saturday
morning. The river will fall below flood stage late Saturday
evening.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pastures upstream and downstream from the gage on Georgia
Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$
GAC217-247-081512-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-200208T1948Z/
/MYRG1.1.ER.200207T0113Z.200207T1545Z.200208T1348Z.UU/
812 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 7 PM Friday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by Saturday
morning.
* At 13 feet...Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County. Most
of Sockwell Road by the river in Newton County will be flooded with
up to 4 feet of water. Minor flooding also occurs in Newton County
in the Riverside Estates Travel and Trailer Park. Any trailers near
the river may need to be moved to higher ground. A playground by
the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$571
WGUS82 KFFC 080439
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1139 PM EST Fri Feb 7 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Dames Ferry affecting Jones and Monroe
Counties
GAC169-207-080509-
/O.CAN.KFFC.FL.W.0120.000000T0000Z-200208T0439Z/
/DFYG1.1.ER.200207T2020Z.200207T2215Z.200208T0343Z.NO/
1139 PM EST Fri Feb 7 2020
The Flood Warning is cancelled for
The Ocmulgee River near Dames Ferry.
* This takes effect immediately.
* At 11PM Friday the stage was 15.9 feet...and falling.
* Flood stage is 16.0 feet.
* The river will continue to fall.
&&
LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
3290 8372 3301 8376
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 3:05 PM EST, 26 minutes earlier.
Area forecast discussion, Feb 7, 3:05 PM EST, 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EST Fri Feb 7 2020 .SHORT TERM /Tonight through Saturday Night/... Mostly cloudy skies expected to break up this evening allowing temps to fall to the low- to mid-30s tonight and tomorrow morning. A h850 shortwave is expected to sweep through the southeast tonight and tomorrow morning, with relatively smaller PWAT values but enough to produce a tenth to a half an inch across the northern CWA. With temps just above the surface below freezing this means winter precip will be involved, and even though QPF is expected to be low, it will be enough with an approximate 7.5:1 snow-water ratio for minor snow accumulations to occur with a rain/snow mix across North Georgia. Only about a tenth to a half inch of snow accumulations outside the mountainous regions are expected but with rains and warm ground temps, if anything falls it probably won't stick around long. In mountainous regions up north this could be a different story. Embedded in colder temps, areas of NW Georgia could see 1-2 inches, with higher elevations along the spine and mountaintops of the GA Blue Ridge mountains could see up to 4 inches in some isolated locations. This has prompted a Winter Weather Advisory for the majority of Northern GA. Temps may climb into the upper 30s before the transition from snow to rain occurs with some slick spots possible where any accumulations occur. Temps tomorrow night will also drop back into the low-30s for N GA, which may continue to cause some slick spots Sunday morning. Thiem .LONG TERM /Sunday through Friday/... The long term begins with a brief dry period extending into Sunday as a weak ridge passes across the southeast. We return rapidly back into southwest flow aloft that lasts for the remainder of the period. At the surface...a front stalls across GA and a couple of short waves track along the boundary...bringing periods of moderate rain and a few thunderstorms throughout the period. No significant changes have been made to the forecast. 41 && AVIATION... 18Z Update... Mostly VFR w/ patchy MVFR CIGS should clear and/or break up through the evening as winds begin to lighten then calm. Between 06-10Z a shift from W to SSE likely but most sites will be VRB to Calm during transition before winds become light early Sat morning, before becoming breezy out of the SW by the afternoon. Biggest concern will be the SHRA and SHSN chances for northern sites between 12-18Z, window for SN narrowed between 13-16Z for ATL sites and 14-18Z for AHN. Southern sites expecting SCT -SHRA. Patchy IFR CIGS also possible with and after SNRA chances late morning. //ATL Confidence...18Z Update... Medium on CIG timing and SNRA chances. High on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 32 43 31 57 / 10 60 20 0 Atlanta 33 45 32 57 / 10 70 10 0 Blairsville 28 39 26 53 / 10 70 10 0 Cartersville 32 46 29 58 / 20 70 10 0 Columbus 36 50 37 65 / 10 40 10 0 Gainesville 32 40 30 55 / 10 70 10 0 Macon 34 50 35 63 / 10 30 10 0 Rome 31 47 29 59 / 20 70 10 0 Peachtree City 33 47 32 60 / 10 60 10 0 Vidalia 36 54 39 66 / 10 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 4 AM to 1 PM EST Saturday for the following zones: Banks...Barrow...Bartow...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...DeKalb...Fannin...Floyd... Forsyth...Gilmer...Gordon...Gwinnett...Hall...Jackson... Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk... Towns...Union...Walker...White...Whitfield. && SHORT TERM...Thiem LONG TERM....41 AVIATION...Thiem
Hazardous weather outlook, Feb 7, 4:57 AM EST, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 457 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 457 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers across the area. A light rain and snow mix will be possible across far north Georgia early this morning, mainly in the higher terrain. In the higher elevations, accumulations of a trace up to a 1/2 inch of snow will be possible, with locally higher amounts around an inch across the highest ridgetops. For more information please refer to our Special Weather Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Light rain and snow mix will be possible across far north Georgia on Saturday morning, mainly in the higher terrain. A dusting to less than a half an inch will be possible for the Saturday system across the Northeast mountains. Additional moderate rainfall from multiple storm systems through the extended will exacerbate ongoing river flood issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Feb 7, 2:55 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 1 E DIAL 34.76N 84.20W
02/06/2020 FANNIN GA EMERGENCY MNGR
SILVER FOX TRAIL AT DIAL ROAD IS CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER FFC2000205
NLISTLocal storm report, Feb 7, 2:56 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 1 SE BLUE RIDGE 34.86N 84.32W
02/06/2020 FANNIN GA EMERGENCY MNGR
FLOODING ALONG STITES ROAD.
&&
EVENT NUMBER FFC2000207
NLISTLocal storm report, Feb 7, 2:58 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND DMG 2 WSW HIGHLAND MILLS 33.27N 84.33W
02/06/2020 SPALDING GA EMERGENCY MNGR
A TREE WAS REPOED DOWN ON CHEATHAM ROAD.
&&
EVENT NUMBER FFC2000209
LREAVESLocal storm report, Feb 7, 3:01 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND DMG 2 NNE ROVER 33.24N 84.32W
02/06/2020 SPALDING GA EMERGENCY MNGR
A POWER LINE WAS REPORTED DOWN NEAR THE INTERSECTION OF
HIGHWAY 16 AND W POPLAR STREET.
&&
EVENT NUMBER FFC2000210
LREAVESLocal storm report, Feb 7, 3:16 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM TORNADO 2 WNW FOLSOM 34.40N 84.86W
02/06/2020 BARTOW GA NWS STORM SURVEY
AN EF-0 TORNADO TOUCHED DOWN ALONG THE BARTOW/GORDON
COUNTY LINE AND MOVED EAST-NORTHEAST. THE WORST DAMAGE
OCCURRED ON EAST PLAINVIEW RD SE WHERE THE ROOF WAS
RIPPED OFF A MANUFACTURED HOME. 10-12 OTHER LARGE TREES
WERE UPROOTED AT THIS LOCATION. THE TORNADO DOWNED A FEW
SMALL TREES ON SHOPE LAKE RD SE BEFORE LIFTING.
&&
EVENT NUMBER FFC2000211
RWILLISLocal storm report, Feb 7, 3:29 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM TSTM WND DMG 2 SE LONG CANE 32.93N 85.11W
02/06/2020 TROUP GA NWS EMPLOYEE
A TREE WAS REPORTED DOWN OFF OF I-85 NEAR KIA
BOULEVARD.
&&
EVENT NUMBER FFC2000212
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:00 PM EST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 7:16 PM EST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 7:25 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 7:47 PM EST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 9:11 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 10:21 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 11:10 PM EST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 11:26 PM EST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 11:58 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 7, 12:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 1:15 AM EST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 6:01 AM EST | River Flood Warning | FFC | Monroe | 18 hr |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 13 hr |
| Feb 7, 8:27 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 8:34 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 8:49 AM EST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 9:43 AM EST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 11:01 AM EST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 11:02 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 7, 11:07 AM EST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 11:35 AM EST | River Flood Warning | FFC | Fulton | 18 hr |
| Feb 7, 12:16 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 3:47 PM EST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 4:03 PM EST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 5:10 PM EST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:34 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 15 hr |
| Feb 7, 6:46 PM EST | River Flood Warning | FFC | Newton | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.